# SDR AU991078

- Difficulty date: April 30, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 421B
- Propeller: Mcauly 3AF34C92
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Nut
- Condition: Loose
- Location: Rt Wing
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) ENGINE FUEL VAPOR RETURN LINE LOCATED IN THE RIGHT WING LEADING EDGE HAD A LOOSE CONNECTION NUT.  FUEL VAPORS EXPLODED CAUSING DAMAGE TO THE RIGHT WING LEADING EDGE.
